Alert archive / Indiana / Severe Thunderstorm Warnings in 2009

Severe Thunderstorm Warning 32, NWS Indianapolis, IN

May 15, 20094 counties in Indiana

NWS Indianapolis, IN issued this severe thunderstorm warning at May 15, 2009, 9:26 PM EDT for 4 counties in Indiana. It was in force for 64 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 15, 2009, 9:26 PM EDT (01:26 UTC)
Expired
May 15, 2009, 10:30 PM EDT
In force
64 min
Issued by
NWS Indianapolis, IN
Area
Storm-based polygon

Counties Fountain County, IN, Parke County, IN, Vermillion County, IN, Warren County, IN

The radar

The Indianapolis radar (KIND), 106 km from the middle of the area, began a volume at 01:26 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 15, 10:15 PM EDTTSTM WND DMGAttica, INONE TREE DOWN OF UNKNOWN SIZE AT 170 SOUTH
May 15, 10:24 PM EDTTSTM WND GST 69Marshall, IN

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 49 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 15, 7:39 PM EDTTornado WatchSPC6 hr

The nearest sounding before it

Davenport, (KDVN), launched 00:00Z, 1.4 hours before the alert went out and 308 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Davenport, at 00:00Z on 2009-05-16Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 37 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Davenport, at 00:00Z on 2009-05-16The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 182 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
37 J/kg
Mixed-layer CIN
-278 J/kg
Mixed-layer LCL
1349 m above ground
0-6 km bulk shear
46 kt
0-1 km storm-relative helicity
182 m²/s²
0-3 km storm-relative helicity
238 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KIND 160126
SVRIND
INC045-121-165-171-160230-
/O.NEW.KIND.SV.W.0032.090516T0126Z-090516T0230Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
926 PM EDT FRI MAY 15 2009

THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  FOUNTAIN COUNTY IN WEST CENTRAL INDIANA...
  NORTHERN PARKE COUNTY IN WEST CENTRAL INDIANA...
  NORTHERN VERMILLION COUNTY IN WEST CENTRAL INDIANA...
  WARREN COUNTY IN WEST CENTRAL INDIANA...

* UNTIL 1030 PM EDT

* AT 923 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR   INDICATED 
  A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS 
  IN EXCESS OF 60 MPH.  THESE STORMS WERE LOCATED ALONG A LINE       
  EXTENDING FROM TAB TO 6 MILES NORTHWEST OF GESSIE TO 12 MILES WEST 
  OF DANA...MOVING EAST AT 35 MPH.

* SEVERE THUNDERSTORMS WILL BE NEAR...
  STATE LINE CITY AROUND 930 PM EDT...
  GESSIE AROUND 935 PM EDT...
  RAINSVILLE AROUND 940 PM EDT...
  PINE VILLAGE AROUND 945 PM EDT...

THIS INCLUDES INTERSTATE 74 BETWEEN MILE MARKERS 0 AND 22.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.

&&

LAT...LON 4048 8754 4048 8710 4037 8710 3979 8710
      3980 8754
TIME...MOT...LOC 0125Z 270DEG 32KT 4041 8750 4012 8758
          3984 8769

$$
SALLY
3 follow-up statements
000 
WWUS53 KIND 160144
SVSIND

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
944 PM EDT FRI MAY 15 2009

INC045-121-165-171-160230-
/O.CON.KIND.SV.W.0032.000000T0000Z-090516T0230Z/
FOUNTAIN-PARKE-VERMILLION-WARREN-
944 PM EDT FRI MAY 15 2009

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1030 PM EDT 
FOR NORTHERN PARKE...NORTHERN VERMILLION...FOUNTAIN AND WARREN 
COUNTIES...

AT 941 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO 
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING 
DAMAGING WINDS IN EXCESS OF 60 MPH.  THESE STORMS WERE LOCATED ALONG 
A LINE EXTENDING FROM 6 MILES NORTHEAST OF TAB TO RAINSVILLE TO WEST 
LEBANON TO COVINGTON TO CAYUGA...MOVING EAST AT 35 MPH.

SEVERE THUNDERSTORMS WILL BE NEAR...
  LODI AROUND 950 PM EDT...
  VEEDERSBURG AROUND 955 PM EDT...
  YEDDO AROUND 1000 PM EDT...
  HILLSBORO AROUND 1005 PM EDT...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.

&&

LAT...LON 4048 8754 4048 8710 4037 8710 3979 8710
      3980 8754
TIME...MOT...LOC 0142Z 270DEG 32KT 4048 8739 4035 8736
          4023 8735 4013 8741 3999 8748 3980 8763

$$
SALLY
000 
WWUS53 KIND 160212
SVSIND

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1012 PM EDT FRI MAY 15 2009

INC045-121-165-171-160230-
/O.CON.KIND.SV.W.0032.000000T0000Z-090516T0230Z/
FOUNTAIN-PARKE-VERMILLION-WARREN-
1012 PM EDT FRI MAY 15 2009

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1030 PM EDT 
FOR NORTHERN PARKE...NORTHERN VERMILLION...FOUNTAIN AND SOUTHEASTERN 
WARREN COUNTIES...

AT 1010 PM EDT...A LINE OF SEVERE THUNDERSTORMS WAS REPORTED CAPABLE
OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH.  THESE STORMS WERE 
LOCATED ALONG A LINE EXTENDING FROM 16 MILES NORTHEAST OF ATTICA TO 
NEWTOWN TO YEDDO TO DANA...MOVING EAST AT 35 MPH.

SEVERE THUNDERSTORMS WILL BE NEAR...
  TURKEY RUN STATE PARK AROUND 1025 PM EDT...
  JUDSON AROUND 1030 PM EDT...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.

&&

LAT...LON 4026 8740 4048 8710 3979 8710 3980 8754
TIME...MOT...LOC 0211Z 270DEG 32KT 4048 8705 4031 8707
          4021 8707 4014 8713 4001 8730 3980 8741

$$

SALLY
000 
WWUS53 KIND 160229
SVSIND

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1029 PM EDT FRI MAY 15 2009

INC045-121-165-171-160239-
/O.EXP.KIND.SV.W.0032.000000T0000Z-090516T0230Z/
FOUNTAIN-PARKE-VERMILLION-WARREN-
1029 PM EDT FRI MAY 15 2009

...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN PARKE...NORTHERN
VERMILLION...FOUNTAIN AND SOUTHEASTERN WARREN COUNTIES WILL EXPIRE AT
1030 PM EDT...

LAT...LON 4026 8740 4048 8710 3979 8710 3980 8754
TIME...MOT...LOC 0229Z 270DEG 32KT 4048 8684 4031 8686
          4021 8686 4014 8692 4001 8709 3980 8720

$$
SALLY

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Indianapolis, IN wrote its last area forecast discussion before this severe thunderstorm warning went out at May 15, 3:00 PM EDT, 6 hours 26 minutes earlier.

Area forecast discussion, May 15, 3:00 PM EDT, 6 hours 26 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
300 PM EDT FRI MAY 15 2009

.DISCUSSION

PRIMARY CONCERN IS HEAVY RAIN AND STRONG STORM THREAT TONIGHT WHILE
BUILDING RIDGE BRINGS EXTENDED DRY PATTERN LATE SATURDAY INTO MID
WEEK AT LEAST.

QUITE ACTIVE CONVECTION ACROSS NRN IL AS WARM FRONT PUSHES NORTH
ACROSS CENTRAL ILLINOIS AND INDIANA.  TEMPERATURES REACHING MID 70S
TO LOWER 80S WHILE SURFACE DEWPOINTS HAVE OR WILL CLIMB TO MID AND
UPPER 60S LATE AFTERNOON AND EVENING.

MODELS HAVE COME INTO BETTER AGREEMENT AND FORECAST WILL BE A BLEND
OF THESE. ONE AREA OF DIFFERENCE HOWEVER WAS IN QPF FOR TONIGHT
WHICH HAS BEARING ON FLOOD WATCH. CHOSE TO AVERAGE GFS AND NAM QPF
AND MOS GUIDANCE DATA BRINGING FCST QPFS AROUND ONE INCH TONIGHT.

TONIGHT...SOMEWHAT MORE UNSTABLE RELATIVE TO CONDITIONS TWO NIGHTS
BACK. DYNAMICS NOT QUITE AS STRONG AS TWO NIGHTS BACK WITH STRONGEST
850MB WINDS PUSHING NORTH OF FCST AREA BEFORE STORMS ARRIVE. END
RESULT WILL STILL BE SUFFICIENT SHEAR AND INSTABILITY FOR POTENTIAL
SEVERE ESPECIALLY EARLY IN EVENT OVER OUR NORTHWEST COUNTIES.
HOWEVER GIVEN MARGINAL AMOUNT OF SEVERE CONVECTION TWO DAYS BACK AND
TONIGHTS CONDITIONS SLIGHTLY LESS CONDUCIVE...ALONG WITH LATE NIGHT
LESS FAVORABLE SEVERE WEATHER TIMING...DO NOT THINK SEVERE THREAT IS
QUITE AS GREAT AS WEDNESDAY.

GIVEN DECENT INFLUX OF DEEP LAYER MOISTURE...EXPECT HEAVY RAIN TO BE
A THREAT BUT AGAIN NOT AS SERIOUS AS TWO DAYS AGO. HOWEVER...WITH
ELEVATED STREAMS AND SATURATED SOIL...FLOODING REMAINS POSSIBLE IN
HIGHEST QPF AREA CENTERED NEAR LAFAYETTE AND THUS HAVE INTRODUCED
FLOOD WATCH.

SATURDAY...MODELS MAINTAIN SOME PCPN ACROSS SOUTHERN COUNTIES DURING
MORNING AS CDFNT PUSHES ACROSS OHIO RIVER. NO SIGNIFICANT CHANGE TO
ONGOING FCST WITH THIS.  BY LATE IN DAY SATURDAY SUN SHOULD BE
SHINING IN NW COUNTIES WITH REMAINING HIGH CLOUDS THINNING AND
CLEARING IN SOUTHEAST.

SATURDAY NIGHT INTO TUESDAY...BUILDING SURFACE HIGH PRESSURE AND
UPPER RIDGE TAKES CONTROL PROVIDNING DRY WEATHER.  LOW DEWPOINTS AND
LIGHT WINDS UNDER CLEAR SKIES SUNDAY AND MONDAY NIGHT MAY ALLOW FOR
A FEW LOCATIONS TO BRIEFLY TOUCH UPPER 30S THOUGH WET AND WARM
GROUND SHOULD PREVENT ANY CHANCE FOR FROST.

WEDNESDAY THROUGH FRIDAY...FRONTAL BOUNDARY WILL HAVE PUSHED BACK
INTO GREAT LAKES WITH SYSTEMS TRAVERSING NORTH PERIPHERY OF RIDGE
FIRING CONVECTIVE SYSTEMS IN NORTHWEST FLOW.  CENTRAL INDIANA SHOULD
REMAIN ON SOUTH EDGE OF THIS STAYING DRY AND WARM BUT BEARS WATCHING
FOR INTRODUCTION OF RAIN CHANCES AS EARLY AS WEDNESDAY.

&&

.AVIATION...DISCUSSION FOR 15/1800Z TAFS

WARM FRONT WILL LIFT NORTH ACROSS THE SITES THIS AFTERNOON. THE
MOIST AIR BEHIND THE FRONT SHOULD ALLOW BROKEN CU TO CONTINUE
THROUGH THE AFTN WITH CIGS AROUND BKN050. SCT CONVECTION WILL FIRE
IN THE UNSTABLE ATMS. HOWEVER COVERAGE WILL BE TOO LOW TO MENTION
OTHER THAN A CB MENTION.

DIURNAL DRIVEN CONVECTION WILL DIMINISH BRIEFLY THIS EVENING...BUT
MORE WIDESPREAD CONVECTION WILL ARRIVE AFT 06Z AS A COLD FRONT MOVES
IN. TIMING LOOKS A BIT SLOWER THAN PREV EXPECTED SO HAVE SLOWED
TIMING DOWN BY A COUPLE OF HOURS FROM PREV FORECASTS. SINCE TSRA
STILL MORE THAN 12H OUT HAVE NOT PUT IN A TEMPO YET AS LATER
FORECASTS CAN BETTER PIN DOWN THE TIMING. MVFR CONDS WILL LIKELY
OCCUR IN ANY TSRA. AFTER FROPA CIGS WILL BECOME MVFR BY 13Z OR SO
AND SHOULD REMAIN THAT WAY THRU ABOUT THE END OF THE PD.

&&

.IND WATCHES/WARNINGS/ADVISORIES...NONE.

&&

AVIATION...CS/CC
PUBLIC...DT
Hazardous weather outlook, May 15, 3:55 PM EDT, 5 hours 31 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
355 PM EDT FRI MAY 15 2009

INZ036>049-051>057-060>065-067>072-162000-
MONTGOMERY-BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-
VERMILLION-PARKE-PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-VIGO-CLAY-
OWEN-MORGAN-JOHNSON-SHELBY-RUSH-SULLIVAN-GREENE-MONROE-BROWN-
BARTHOLOMEW-DECATUR-KNOX-DAVIESS-MARTIN-LAWRENCE-JACKSON-JENNINGS-
355 PM EDT FRI MAY 15 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA.

.DAY ONE...TONIGHT.

THERE IS A SLIGHT RISK FOR SEVERE WEATHER TONIGHT ACROSS MUCH OF
CENTRAL INDIANA...MAINLY NORTH OF A SULLIVAN TO NEW CASTLE LINE.

ISOLATED THUNDERSTORMS WILL OCCUR THIS EVENING WHILE A SOLID LINE
OF SHOWERS AND THUNDERSTORMS MOVES THROUGH AFTER MIDNIGHT.

THE MAIN THREATS FROM THE STORMS WILL BE HEAVY RAIN THAT MAY CAUSE
FLOODING. NICKEL SIZE HAIL AND WIND GUSTS TO 60 MPH ARE POSSIBLE
IN THE STRONGEST STORMS. AN ISOLATED TORNADO CANNOT BE RULED OUT.

RIVERS AND STREAMS WILL REMAIN IN FLOOD WITH ELEVATED FLOODING
LEVELS POSSIBLE FROM RAINS OVERNIGHT.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

EXTENSIVE FLOODING ALONG THE BIG BLUE RIVER...EAST FORK WHITE
RIVER...EEL RIVER...MUSCATATUCK RIVER...WABASH RIVER...WHITE
RIVER...AND MANY SMALLER STREAMS AND CREEKS WILL CONTINUE THROUGH
THE WEEKEND. PLEASE SEE THE LATEST HYDROLOGIC STATEMENTS FOR
SPECIFIC RIVER FORECASTS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED TONIGHT.

&&

MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL
LOWERCASE)

INZ021-028>031-035-162000-
CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-
355 PM EDT FRI MAY 15 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA.

.DAY ONE...TONIGHT.

THERE IS A SLIGHT RISK FOR SEVERE WEATHER TONIGHT.

ISOLATED THUNDERSTORMS WILL OCCUR THIS EVENING. A LINE OF SHOWERS
AND THUNDERSTORMS WILL ARRIVE AROUND MIDNIGHT AND LAST THROUGH
DAYBREAK. THE MAIN THREATS FROM THE STORMS WILL BE FLOODING FROM
THE HEAVY RAINS. HAIL TO NICKEL SIZE AND WIND GUSTS TO 60 MPH
WILL ALSO BE POSSIBLE. AN ISOLATED TORNADO CANNOT BE RULED OUT.

RIVERS AND STREAMS WILL REMAIN IN FLOOD AND ELEVATED FLOODING
LEVELS WILL BE POSSIBLE WITH THE ADDITIONAL HEAVY RAIN.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

FLOODING ALONG WABASH RIVER AND TRIBUTARIES WILL CONTINUE THROUGH
THE WEEKEND. PLEASE SEE THE LATEST HYDROLOGIC STATEMENTS FOR
SPECIFIC RIVER FORECASTS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED TONIGHT.

&&

MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL
LOWERCASE)

TUCEK

In the hours before

Special weather statement, May 15, 6:31 PM EDT, 2 hours 55 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
631 PM EDT FRI MAY 15 2009

INZ056-064-065-072-152315-
BARTHOLOMEW-DECATUR-JENNINGS-SHELBY-
631 PM EDT FRI MAY 15 2009

...STRONG THUNDERSTORM ADVISORY FOR BARTHOLOMEW...DECATUR...
NORTHWESTERN JENNINGS AND SOUTHEASTERN SHELBY COUNTIES UNTIL 715 PM
EDT...

AT 628 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS.  THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM COLUMBUS TO ELIZABETHTOWN TO COUNTRY SQUIRE
LAKES...AND MOVING NORTHEAST AT 30 MPH.

SMALL HAIL...AND WINDS AROUND 40 MPH ARE EXPECTED WITH THESE STORMS.

* THESE STORMS WILL BE NEAR...
  NEWBERN AROUND 640 PM EDT...
  FLAT ROCK AROUND 650 PM EDT...
  LETTS AROUND 655 PM EDT...
  GENEVA AROUND 700 PM EDT...

BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND
BECOME SEVERE...OR A WARNING IS ISSUED BY THE NATIONAL WEATHER
SERVICE.

THESE STORMS MAY PRODUCE PONDING OF WATER ON ROADWAYS. LISTEN FOR
LATER STATEMENTS OR POSSIBLE FLOODING WARNINGS...SHOULD THE RISK FOR
MINOR LOW LAND FLOODING BECOME MORE IMMINENT.

SALLY
Local storm report, May 15, 7:06 PM EDT, 2 hours 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
706 PM EDT FRI MAY 15 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0655 PM     HAIL             HOPE                    39.30N 85.77W
05/15/2009  E1.75 INCH       BARTHOLOMEW        IN   TRAINED SPOTTER

            ESTIMATED 70 MPH WIND

&&
Local storm report, May 15, 8:51 PM EDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
851 PM EDT FRI MAY 15 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0849 PM     HAIL             4 S PINE VILLAGE        40.39N 87.25W
05/15/2009  E0.25 INCH       WARREN             IN   PUBLIC

&&

DWM
Local storm report, May 15, 9:22 PM EDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
922 PM EDT FRI MAY 15 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0919 PM     HAIL             LAFAYETTE               40.41N 86.87W
05/15/2009  E0.25 INCH       TIPPECANOE         IN   EMERGENCY MNGR

0919 PM     HAIL             LAFAYETTE               40.41N 86.87W
05/15/2009  E1.00 INCH       TIPPECANOE         IN   EMERGENCY MNGR

&&

JKWIATKO

The office that day

Everything else NWS Indianapolis, IN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 15, 8:11 PM EDTSevere Thunderstorm WarningINDWarren64 min
May 15, 8:17 PM EDTSevere Thunderstorm WarningINDFountain, Montgomery, Tippecanoe43 min
May 15, 8:32 PM EDTTornado WarningINDWarren24 min
May 15, 8:55 PM EDTSevere Thunderstorm WarningINDTippecanoe65 min
May 15, 9:01 PM EDTFlash Flood WarningINDWarren4 hr
May 15, 9:24 PM EDTAreal Flood WarningINDCarroll, Clinton, Fountain, Tippecanoe, Vermillion6 hr
May 15, 10:15 PM EDTSevere Thunderstorm WarningINDCarroll30 min
May 15, 10:26 PM EDTFlash Flood WarningINDCarroll, Fountain, Tippecanoe4 hr
May 15, 10:38 PM EDTAreal Flood WarningINDFountain, Montgomery, Parke, Vermillion4 hr
May 15, 10:40 PM EDTSevere Thunderstorm WarningINDClinton, Tippecanoe50 min
May 15, 11:00 PM EDTSevere Thunderstorm WarningINDBoone, Hendricks, Montgomery, Putnam45 min
May 15, 11:24 PM EDTSevere Thunderstorm WarningINDHoward36 min
May 15, 11:32 PM EDTAreal Flood WarningINDClay, Putnam, Vigo3 hr
May 15, 11:41 PM EDTAreal Flood WarningINDClay, Putnam, Vigo3 hr
May 16, 1:07 AM EDTAreal Flood WarningINDWarren12 hr
May 16, 2:33 AM EDTAreal Flood WarningINDCarroll, Fountain, Tippecanoe12 hr
May 16, 11:02 AM EDTRiver Flood WarningINDMorgan, Owen12 hr
May 16, 1:01 PM EDTAreal Flood WarningINDWarren6 hr
May 16, 2:30 PM EDTAreal Flood WarningINDCarroll, Fountain, Tippecanoe6 hr

Nearby

Severe Thunderstorm Warnings in Indiana, 2009Every severe thunderstorm warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.